# SDR DXTA2025081504615

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 309M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT FOUND NUMEROUS EMERGENCY LIGHTS OUT. TRIED CHARGING BATTERY PACK TWICE FOR THIRTY MINUTES EACH TIME WITH NO SUCCESS. NR 2 BATTERY PACK ON THE EMERGENCY LIGHTNING SYSTEM IS NOT HOLDING A CHARGE. EXTERIOR EMERGENCY LIGHTS ARE CONSIDERED INOPERATIVE.   REMOVED EXISTING NR 4 BATTERY AND INSTALLED REPAIRED BATTERY IN SAME LOCATION.  FUNCTIONAL CHECK OF EMERGENCY LIGHTS GOOD.
